Hail, Weakley
- When
- May 15, 4:00 PM CST to 4:05 PM CST
- Where
- Weakley County, 2.68 mi SE of Dresden
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.272, -88.686
Quarter size hail fell at the Weakley County Sheriff's office.
A stationary front was situated from Northwest Tennessee into Eastern Arkansas during the late afternoon and evening hours of May 14th, 2010. This front interacted with a unstable air mass resulting in showers and thunderstorms across parts of Northwest Tennessee.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MEG wrote it up.
A stationary front was situated from Northwest Tennessee into Eastern Arkansas during the late afternoon and evening hours of May 14th, 2010. This front interacted with a unstable air mass resulting in showers and thunderstorms across parts of Northwest Tennessee. Some storms became severe producing large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at May 15, 2:45 PM CST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 345 PM CDT SAT MAY 15 2010 .DISCUSSION...LATEST SURFACE ANALYSIS THIS AFTERNOON CONTINUES TO INDICATE A QUASI-STATIONARY BOUNDARY LOCATED FROM NORTHWEST TENNESSEE BACK THROUGH EAST ARKANSAS. TEMPERATURES AS OF 3 PM CDT ARE IN THE UPPER 70S ACROSS NORTHEAST ARKANSAS...MIDDLE 80S ACROSS NORTHEAST MISSISSIPPI...AND 80S ELSEWHERE IN BETWEEN. SEVERE THUNDERSTORM/HEAVY RAINFALL POTENTIAL TONIGHT/SUNDAY IS THE PREDOMINANT FORECAST CHALLENGE IN THIS AFTERNOON/S FORECAST PACKAGE. .SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...VISIBLE SATELLITE/WSR-88D RADAR/METAR OBSERVATION TRENDS OVER THE PAST FEW HOURS HAVE SHOWN A MAJORITY OF THE SHOWER AND THUNDERSTORM ACTIVITY OCCURRING COINCIDENT WITH DAYTIME INSTABILITY MAINLY EAST OF THE TENNESSEE RIVER AND ACROSS SOUTHERN MISSISSIPPI ASSOCIATED WITH A MCV. ACROSS THE FORECAST AREA THIS AFTERNOON...MOST AREAS HAVE REMAINED DRY AS LOWER DEWPOINT AIR HAS MOVED INTO THE AREA FOR THE TIME BEING...AND DAYTIME HEATING HASN/T BEEN ENOUGH TO TRIGGER SHOWERS AND THUNDERSTORMS OTHER THAN ALONG THE TENNESSEE RIVER AND PORTIONS OF EAST ARKANSAS SOUTH OF I-40. NONETHELESS...THE MCV AND ASSOCIATED SHORTWAVE TROUGH OVER LOUISIANA/SOUTHERN MISSISSIPPI IS EXPECTED TO MOVE UP ACROSS THE MID SOUTH TONIGHT...PRODUCING SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA TONIGHT. BASED ON LATEST SHORT TERM CONVECTIVE TRENDS...THINK OVERALL SEVERE THUNDERSTORM THREAT WILL BE LIMITED WITH HEAVY RAINFALL POSSIBLE. SHORT TERM MODELS INDICATE A SURFACE LOW WILL DEVELOP ALONG THE QUASI-STATIONARY BOUNDARY SUNDAY WITH AN UPPER LEVEL TROUGH AXIS MOVING THROUGH THE LOWER MISSISSIPPI VALLEY SUNDAY NIGHT AND MONDAY. THIS WILL PRODUCE A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE MID SOUTH. AMOUNT OF DAYTIME INSTABILITY REMAINS A BIG QUESTION FOR SUNDAY AND THINK OVERALL SEVERE WEATHER THREAT WILL REMAIN LIMITED AT BEST. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL GRADUALLY COME TO AN END MONDAY INTO MONDAY NIGHT AS HIGH PRESSURE BUILDS BACK INTO THE AREA THROUGH THE REMAINDER OF THE PERIOD. .LONG TERM...(WEDNESDAY THROUGH SATURDAY)...12Z ECMWF/GFS LONG RANGE MODELS IN BETTER AGREEMENT THAN YESTERDAY EVENING/S 00Z MODEL RUN BUT CONTINUE TO SHOW DISAGREEMENT WITH THE DEVELOPMENT OF AN UPPER LEVEL TROUGH OVER THE SOUTHERN PLAINS TOWARDS NEXT WEEKEND. AS A RESULT...KEPT 20 POPS IN EXISTING FORECAST FOR NEXT FRIDAY AND SATURDAY. CJC && .AVIATION... 18Z TAF CYCLE SHOWERS AND THUNDERSTORMS EXPECTED TO BEGIN DEVELOP AND INCREASE IN COVERAGE ACROSS TAF SITES IN THE NEXT 2 TO 3 HOURS WITH A VERY MOIST AND UNSTABLE AIRMASS IN PLACE ACROSS THE AREA. TIMING OF THUNDERSTORMS A CHALLENGE AS CONVECTIVE ACTIVITY WILL BE BOTH PULSE TYPE AND SEMI-ORGANIZED AS A SHORTWAVE TROUGH NEAR THE GULF COAST ROTATES UP THROUGH THE AREA THIS AFTERNOON INTO TONIGHT. NONETHELESS...THINK GREATEST COVERAGE WILL BE FROM LATE AFTERNOON INTO EARLY EVENING. MVFR CONDITIONS WILL SPREAD ACROSS TAF SITES BY LATE EVENING...DROPPING TO IFR OVERNIGHT AND IMPROVING TO MVFR SUNDAY MORNING. CJC && .PRELIMINARY POINT TEMPS/POPS... MEM 68 81 65 81 / 70 90 60 20 MKL 65 79 63 78 / 70 90 60 20 JBR 64 78 60 77 / 70 90 60 20 TUP 68 81 64 82 / 70 90 60 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 350 PM CDT SAT MAY 15 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 350 PM CDT SAT MAY 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS AS THE SEVERE WEATHER THREATS. HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STALLED OUT FRONT AND UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN UNSTABLE ATMOSPHERE TO PRODUCE A FEW STRONG TO PERHAPS SEVERE THUNDERSTORMS ACROSS THE MID SOUTH SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED FOR THIS EVENING AND SUNDAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 127 PM CDT SAT MAY 15 2010 TNZ004-021-151915- CARROLL TN-HENRY TN- 127 PM CDT SAT MAY 15 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 215 PM CDT FOR... NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 3 MILES NORTHEAST OF VALE AT 127 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL AND HENRY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
203 PM CDT SAT MAY 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 3 W PARIS 35.79N 88.45W
05/14/2010 M1.00 INCH HENDERSON TN LAW ENFORCEMENT
1250 PM HAIL 10 W PARIS 36.30N 88.49W
05/14/2010 E1.75 INCH HENRY TN PUBLIC
HAIL RANGED FROM DIME TO GOLFBALL SIZE.
0135 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M0.88 INCH CARROLL TN TRAINED SPOTTER
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0220 PM HAIL 7 W HUNTINGDON 36.01N 88.54W
05/14/2010 E1.00 INCH CARROLL TN PUBLIC
0240 PM HAIL 2 N HUNTINGDON 36.04N 88.41W
05/14/2010 M0.75 INCH CARROLL TN TRAINED SPOTTER
0305 PM TSTM WND DMG 3 SW DECATURVILLE 35.55N 88.16W
05/14/2010 DECATUR TN LAW ENFORCEMENT
TREES BLOWN DOWN ON BROOKSY THOMPSON ROAD
0400 PM FLASH FLOOD 7 N PARSONS 35.75N 88.12W
05/14/2010 DECATUR TN EMERGENCY MNGR
NUMEROUS LOW WATER CROSSING FLOODED FROM EXCESSIVE
RAINFALL OF 2 TO 3 INCHES IN THE PAST 3 HOURS.
0428 PM HAIL PALESTINE 34.97N 90.90W
05/14/2010 E1.75 INCH ST. FRANCIS AR POST OFFICE
0438 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M1.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0440 PM HAIL 1 N FORREST CITY 35.03N 90.79W
05/14/2010 M0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
0445 PM HAIL DECATURVILLE 35.58N 88.12W
05/14/2010 E1.00 INCH DECATUR TN POST OFFICE
HAIL RANGED FROM DIME TO QUARTER SIZE
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M2.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 E1.75 INCH ST. FRANCIS AR TRAINED SPOTTER
0500 PM HEAVY RAIN HENDERSON 35.44N 88.65W
05/14/2010 U0.00 INCH CHESTER TN TRAINED SPOTTER
MINOR STREET FLOODING JUST OFF OF NATCHEZ TRACE DRIVE
INSIDE THE CITY LIMITS. MARBLE SIZE HAIL WAS ALSO
REPORTED.
0535 PM HAIL 3 NE MASSEYVILLE 35.33N 88.68W
05/14/2010 E1.00 INCH CHESTER TN EMERGENCY MNGR
0545 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
WINCHESTER ROAD.
0546 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 M0.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF I-240 AND GETWELL RD
0552 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF GETWELL AND AMERICAN WAY
ROADS.
0552 PM HAIL 5 N WHITEHAVEN 35.09N 90.03W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS
0602 PM FLASH FLOOD WHITEHAVEN 35.02N 90.03W
05/14/2010 SHELBY TN AMATEUR RADIO
LEFT LANE ON INTERSTATE I-240 NEAR THE I-55 INTERCHANGE
IS FLOODED
0605 PM HAIL 4 WNW GERMANTOWN 35.11N 89.86W
05/14/2010 M0.50 INCH SHELBY TN AMATEUR RADIO
HAIL DIME SIZE AT THE INTERSECTION OF PARK AND MASSEY
ROADS IN EAST MEMPHIS.
0610 PM HAIL ROBINSONVILLE 34.82N 90.32W
05/14/2010 E1.00 INCH TUNICA MS PUBLIC
FELL AT BEST WESTERN HOTEL
0614 PM HAIL 2 NE ROBINSONVILLE 34.84N 90.29W
05/14/2010 E0.88 INCH TUNICA MS PUBLIC
0615 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.00 INCH SHELBY TN PUBLIC
QUARTER SIZE HAIL REPORTED AT INTERSTATE 40 AND HIGHWAY
385.
0615 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
0615 PM HAIL 2 WNW GERMANTOWN 35.10N 89.82W
05/14/2010 E0.50 INCH SHELBY TN AMATEUR RADIO
DIME SIZE HAIL REPORTED AT POPLAR AND KIRBY ROADS.
0616 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL HAIL AT HIGHWAY 70 AND AIRLINE RD.
0618 PM HAIL 1 N GERMANTOWN 35.10N 89.79W
05/14/2010 M0.75 INCH SHELBY TN NWS EMPLOYEE
FALLING AT THE OFFICE
0618 PM HAIL BOLIVAR 35.26N 89.00W
05/14/2010 E1.00 INCH HARDEMAN TN POST OFFICE
0620 PM HAIL BOLIVAR 35.26N 89.00W
05/14/2010 M0.88 INCH HARDEMAN TN TRAINED SPOTTER
0620 PM HAIL 1 N GERMANTOWN 35.10N 89.79W
05/14/2010 M1.00 INCH SHELBY TN NWS EMPLOYEE
FALLING AT THE OFFICE.
0623 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.25 INCH SHELBY TN TRAINED SPOTTER
COVERED THE GROUND
0638 PM HAIL ROBINSONVILLE 34.82N 90.32W
05/14/2010 E0.50 INCH TUNICA MS LAW ENFORCEMENT
NUMEROUS REPORTS OF DIME SIZE HAIL ACROSS NORTHERN TUNICA
COUNTY.
0659 PM TSTM WND DMG 6 S STANTON 35.38N 89.40W
05/14/2010 FAYETTE TN PUBLIC
TREES DOWN ON HIGHWAY 222 BETWEEN INTERSTATE 40 AND
SOMERVILLE.
0700 PM HAIL 4 S STANTON 35.40N 89.40W
05/14/2010 E1.50 INCH HAYWOOD TN PUBLIC
1.5 INCH HAIL REPORTED AT A GAS STATION ON INTERSTATE 40
AND HIGHWAY 222.
0710 PM TSTM WND DMG 10 N SOMERVILLE 35.38N 89.35W
05/14/2010 FAYETTE TN NWS EMPLOYEE
A TREE WAS SNAPPED IN EXTREME NORTHERN FAYETTE COUNTY.
0710 PM HAIL 10 N SOMERVILLE 35.38N 89.35W
05/14/2010 E1.75 INCH FAYETTE TN NWS EMPLOYEE
0722 PM HAIL DANCYVILLE 35.42N 89.30W
05/14/2010 E1.75 INCH HAYWOOD TN PUBLIC
&&
MBSPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CDT SAT MAY 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 3 W PARIS 35.79N 88.45W
05/14/2010 M1.00 INCH HENDERSON TN LAW ENFORCEMENT
1250 PM HAIL 10 W PARIS 36.30N 88.49W
05/14/2010 E1.75 INCH HENRY TN PUBLIC
HAIL RANGED FROM DIME TO GOLFBALL SIZE.
0135 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M0.88 INCH CARROLL TN TRAINED SPOTTER
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0220 PM HAIL 7 W HUNTINGDON 36.01N 88.54W
05/14/2010 E1.00 INCH CARROLL TN PUBLIC
0230 PM FLASH FLOOD PARIS 36.30N 88.31W
05/14/2010 HENRY TN EMERGENCY MNGR
WATER OVER FAIRGROUND ROAD JUST EAST OF PARIS.
0240 PM HAIL 2 N HUNTINGDON 36.04N 88.41W
05/14/2010 M0.75 INCH CARROLL TN TRAINED SPOTTER
0305 PM TSTM WND DMG 3 SW DECATURVILLE 35.55N 88.16W
05/14/2010 DECATUR TN LAW ENFORCEMENT
TREES BLOWN DOWN ON BROOKSY THOMPSON ROAD
0400 PM FLASH FLOOD 7 N PARSONS 35.75N 88.12W
05/14/2010 DECATUR TN EMERGENCY MNGR
NUMEROUS LOW WATER CROSSING FLOODED FROM EXCESSIVE
RAINFALL OF 2 TO 3 INCHES IN THE PAST 3 HOURS.
0428 PM HAIL PALESTINE 34.97N 90.90W
05/14/2010 E1.75 INCH ST. FRANCIS AR POST OFFICE
0438 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M1.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0440 PM HAIL 1 N FORREST CITY 35.03N 90.79W
05/14/2010 M0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
0445 PM HAIL DECATURVILLE 35.58N 88.12W
05/14/2010 E1.00 INCH DECATUR TN POST OFFICE
HAIL RANGED FROM DIME TO QUARTER SIZE
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M2.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 E1.75 INCH ST. FRANCIS AR TRAINED SPOTTER
0500 PM HEAVY RAIN HENDERSON 35.44N 88.65W
05/14/2010 U0.00 INCH CHESTER TN TRAINED SPOTTER
MINOR STREET FLOODING JUST OFF OF NATCHEZ TRACE DRIVE
INSIDE THE CITY LIMITS. MARBLE SIZE HAIL WAS ALSO
REPORTED.
0535 PM HAIL 3 NE MASSEYVILLE 35.33N 88.68W
05/14/2010 E1.00 INCH CHESTER TN EMERGENCY MNGR
0545 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
WINCHESTER ROAD.
0546 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 M0.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF I-240 AND GETWELL RD
0552 PM HAIL 5 N WHITEHAVEN 35.09N 90.03W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS
0552 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF GETWELL AND AMERICAN WAY
ROADS.
0602 PM FLASH FLOOD WHITEHAVEN 35.02N 90.03W
05/14/2010 SHELBY TN AMATEUR RADIO
LEFT LANE ON INTERSTATE I-240 NEAR THE I-55 INTERCHANGE
IS FLOODED
0605 PM HAIL 4 WNW GERMANTOWN 35.11N 89.86W
05/14/2010 M0.50 INCH SHELBY TN AMATEUR RADIO
HAIL DIME SIZE AT THE INTERSECTION OF PARK AND MASSEY
ROADS IN EAST MEMPHIS.
0610 PM HAIL ROBINSONVILLE 34.82N 90.32W
05/14/2010 E1.00 INCH TUNICA MS PUBLIC
FELL AT BEST WESTERN HOTEL
0614 PM HAIL 2 NE ROBINSONVILLE 34.84N 90.29W
05/14/2010 E0.88 INCH TUNICA MS PUBLIC
0615 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.00 INCH SHELBY TN PUBLIC
QUARTER SIZE HAIL REPORTED AT INTERSTATE 40 AND HIGHWAY
385.
0615 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
0615 PM HAIL 2 WNW GERMANTOWN 35.10N 89.82W
05/14/2010 E0.50 INCH SHELBY TN AMATEUR RADIO
DIME SIZE HAIL REPORTED AT POPLAR AND KIRBY ROADS.
0616 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL HAIL AT HIGHWAY 70 AND AIRLINE RD.
0618 PM HAIL BOLIVAR 35.26N 89.00W
05/14/2010 E1.00 INCH HARDEMAN TN POST OFFICE
0618 PM HAIL 1 N GERMANTOWN 35.10N 89.79W
05/14/2010 M0.75 INCH SHELBY TN NWS EMPLOYEE
FALLING AT THE OFFICE
0620 PM HAIL 1 N GERMANTOWN 35.10N 89.79W
05/14/2010 M1.00 INCH SHELBY TN NWS EMPLOYEE
FALLING AT THE OFFICE.
0620 PM HAIL BOLIVAR 35.26N 89.00W
05/14/2010 M0.88 INCH HARDEMAN TN TRAINED SPOTTER
0623 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.25 INCH SHELBY TN TRAINED SPOTTER
COVERED THE GROUND
0638 PM HAIL ROBINSONVILLE 34.82N 90.32W
05/14/2010 E0.50 INCH TUNICA MS LAW ENFORCEMENT
NUMEROUS REPORTS OF DIME SIZE HAIL ACROSS NORTHERN TUNICA
COUNTY.
0659 PM TSTM WND DMG 6 S STANTON 35.38N 89.40W
05/14/2010 FAYETTE TN PUBLIC
TREES DOWN ON HIGHWAY 222 BETWEEN INTERSTATE 40 AND
SOMERVILLE.
0700 PM HAIL 4 S STANTON 35.40N 89.40W
05/14/2010 E1.50 INCH HAYWOOD TN PUBLIC
1.5 INCH HAIL REPORTED AT A GAS STATION ON INTERSTATE 40
AND HIGHWAY 222.
0710 PM HAIL 10 N SOMERVILLE 35.38N 89.35W
05/14/2010 E1.75 INCH FAYETTE TN NWS EMPLOYEE
0710 PM TSTM WND DMG 10 N SOMERVILLE 35.38N 89.35W
05/14/2010 FAYETTE TN NWS EMPLOYEE
A TREE WAS SNAPPED IN EXTREME NORTHERN FAYETTE COUNTY.
0722 PM HAIL DANCYVILLE 35.42N 89.30W
05/14/2010 E1.75 INCH HAYWOOD TN PUBLIC
&&
CCDSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 420 PM CDT SAT MAY 15 2010 ARZ035-048-152145- CROSS AR-ST. FRANCIS AR- 420 PM CDT SAT MAY 15 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 PM CDT FOR... SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS... CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER WIDENER AT 420 PM CDT...MOVING NORTH AT 10 MPH. PEOPLE IN CROSS AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR MADISON AND VILLAGE CREEK STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 434 PM CDT SAT MAY 15 2010 TNZ003-004-152215- HENRY TN-WEAKLEY TN- 434 PM CDT SAT MAY 15 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 515 PM CDT FOR... SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE... EASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER GLEASON AT 434 PM CDT...MOVING NORTH AT 15 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
437 PM CDT SAT MAY 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL 3 W PARIS 35.79N 88.45W
05/14/2010 M1.00 INCH HENDERSON TN LAW ENFORCEMENT
1250 PM HAIL 10 W PARIS 36.30N 88.49W
05/14/2010 E1.75 INCH HENRY TN PUBLIC
HAIL RANGED FROM DIME TO GOLFBALL SIZE.
0135 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M0.88 INCH CARROLL TN TRAINED SPOTTER
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0136 PM HAIL MCKENZIE 36.14N 88.51W
05/14/2010 M1.00 INCH CARROLL TN LAW ENFORCEMENT
0220 PM HAIL 7 W HUNTINGDON 36.01N 88.54W
05/14/2010 E1.00 INCH CARROLL TN PUBLIC
0230 PM FLASH FLOOD PARIS 36.30N 88.31W
05/14/2010 HENRY TN EMERGENCY MNGR
WATER OVER FAIRGROUND ROAD JUST EAST OF PARIS.
0240 PM HAIL 2 N HUNTINGDON 36.04N 88.41W
05/14/2010 M0.75 INCH CARROLL TN TRAINED SPOTTER
0300 PM FLASH FLOOD MILAN 35.92N 88.75W
05/14/2010 GIBSON TN LAW ENFORCEMENT
WATER OVER THE ROAD AT NORTH FIRST STREET AND HIGHWAY 79
IN MILAN.
0305 PM TSTM WND DMG 3 SW DECATURVILLE 35.55N 88.16W
05/14/2010 DECATUR TN LAW ENFORCEMENT
TREES BLOWN DOWN ON BROOKSY THOMPSON ROAD
0400 PM FLASH FLOOD 7 N PARSONS 35.75N 88.12W
05/14/2010 DECATUR TN EMERGENCY MNGR
NUMEROUS LOW WATER CROSSING FLOODED FROM EXCESSIVE
RAINFALL OF 2 TO 3 INCHES IN THE PAST 3 HOURS.
0428 PM HAIL PALESTINE 34.97N 90.90W
05/14/2010 E1.75 INCH ST. FRANCIS AR POST OFFICE
0438 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M1.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0440 PM HAIL 1 N FORREST CITY 35.03N 90.79W
05/14/2010 M0.88 INCH ST. FRANCIS AR TRAINED SPOTTER
0445 PM HAIL DECATURVILLE 35.58N 88.12W
05/14/2010 E1.00 INCH DECATUR TN POST OFFICE
HAIL RANGED FROM DIME TO QUARTER SIZE
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 M2.00 INCH ST. FRANCIS AR LAW ENFORCEMENT
0450 PM HAIL FORREST CITY 35.01N 90.79W
05/14/2010 E1.75 INCH ST. FRANCIS AR TRAINED SPOTTER
0500 PM HEAVY RAIN HENDERSON 35.44N 88.65W
05/14/2010 U0.00 INCH CHESTER TN TRAINED SPOTTER
MINOR STREET FLOODING JUST OFF OF NATCHEZ TRACE DRIVE
INSIDE THE CITY LIMITS. MARBLE SIZE HAIL WAS ALSO
REPORTED.
0535 PM HAIL 3 NE MASSEYVILLE 35.33N 88.68W
05/14/2010 E1.00 INCH CHESTER TN EMERGENCY MNGR
0545 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF TCHULAHOMA AND
WINCHESTER ROAD.
0546 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 M0.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF I-240 AND GETWELL RD
0552 PM HAIL 5 N WHITEHAVEN 35.09N 90.03W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT UNIVERSITY OF MEMPHIS CAMPUS
0552 PM HAIL WHITEHAVEN 35.02N 90.03W
05/14/2010 E0.88 INCH SHELBY TN TRAINED SPOTTER
HAIL FELL AT THE INTERSECTION OF GETWELL AND AMERICAN WAY
ROADS.
0602 PM FLASH FLOOD WHITEHAVEN 35.02N 90.03W
05/14/2010 SHELBY TN AMATEUR RADIO
LEFT LANE ON INTERSTATE I-240 NEAR THE I-55 INTERCHANGE
IS FLOODED
0605 PM HAIL 4 WNW GERMANTOWN 35.11N 89.86W
05/14/2010 M0.50 INCH SHELBY TN AMATEUR RADIO
HAIL DIME SIZE AT THE INTERSECTION OF PARK AND MASSEY
ROADS IN EAST MEMPHIS.
0610 PM HAIL ROBINSONVILLE 34.82N 90.32W
05/14/2010 E1.00 INCH TUNICA MS PUBLIC
FELL AT BEST WESTERN HOTEL
0614 PM HAIL 2 NE ROBINSONVILLE 34.84N 90.29W
05/14/2010 E0.88 INCH TUNICA MS PUBLIC
0615 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.00 INCH SHELBY TN PUBLIC
QUARTER SIZE HAIL REPORTED AT INTERSTATE 40 AND HIGHWAY
385.
0615 PM HAIL 2 WNW GERMANTOWN 35.10N 89.82W
05/14/2010 E0.50 INCH SHELBY TN AMATEUR RADIO
DIME SIZE HAIL REPORTED AT POPLAR AND KIRBY ROADS.
0615 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.75 INCH SHELBY TN TRAINED SPOTTER
0616 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 M1.75 INCH SHELBY TN TRAINED SPOTTER
GOLF BALL HAIL AT HIGHWAY 70 AND AIRLINE RD.
0618 PM HAIL BOLIVAR 35.26N 89.00W
05/14/2010 E1.00 INCH HARDEMAN TN POST OFFICE
0618 PM HAIL 1 N GERMANTOWN 35.10N 89.79W
05/14/2010 M0.75 INCH SHELBY TN NWS EMPLOYEE
FALLING AT THE OFFICE
0620 PM HAIL 1 N GERMANTOWN 35.10N 89.79W
05/14/2010 M1.00 INCH SHELBY TN NWS EMPLOYEE
FALLING AT THE OFFICE.
0620 PM HAIL BOLIVAR 35.26N 89.00W
05/14/2010 M0.88 INCH HARDEMAN TN TRAINED SPOTTER
0623 PM HAIL ARLINGTON 35.28N 89.66W
05/14/2010 E1.25 INCH SHELBY TN TRAINED SPOTTER
COVERED THE GROUND
0638 PM HAIL ROBINSONVILLE 34.82N 90.32W
05/14/2010 E0.50 INCH TUNICA MS LAW ENFORCEMENT
NUMEROUS REPORTS OF DIME SIZE HAIL ACROSS NORTHERN TUNICA
COUNTY.
0659 PM TSTM WND DMG 6 S STANTON 35.38N 89.40W
05/14/2010 FAYETTE TN PUBLIC
TREES DOWN ON HIGHWAY 222 BETWEEN INTERSTATE 40 AND
SOMERVILLE.
0700 PM HAIL 4 S STANTON 35.40N 89.40W
05/14/2010 E1.50 INCH HAYWOOD TN PUBLIC
1.5 INCH HAIL REPORTED AT A GAS STATION ON INTERSTATE 40
AND HIGHWAY 222.
0710 PM HAIL 10 N SOMERVILLE 35.38N 89.35W
05/14/2010 E1.75 INCH FAYETTE TN NWS EMPLOYEE
0710 PM TSTM WND DMG 10 N SOMERVILLE 35.38N 89.35W
05/14/2010 FAYETTE TN NWS EMPLOYEE
A TREE WAS SNAPPED IN EXTREME NORTHERN FAYETTE COUNTY.
0722 PM HAIL DANCYVILLE 35.42N 89.30W
05/14/2010 E1.75 INCH HAYWOOD TN PUBLIC
&&
CCDThe Paducah radar (KPAH), 89 km away, was scanning. The volume nearest the first event began at 21:58 UTC.
3 hail. Local standard time, as filed.
Quarter size hail fell at the Weakley County Sheriff's office.
Quarter to golf ball size hail fell near Trezevant.
Quarter size hail fell near the St. John Baptist Church northeast of Trezevant.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2010Every state in 2010This day in weather historyWarnings in Tennessee, May 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 230344, 230346, 230350.